# SDR AALA201812089003

- Difficulty date: December 4, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 59,762 hours, 9,741 cycles
- Engine: Ge CF680C2B6
- Engine time: 73,300 hours, 11,842 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310U202018
- Condition: Corroded
- Location: Lt Engine
- Component: Engine, Ge, CF680C2B6
- Component part number: CF680C2B6QEC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE AFT MOUNT HAS EVIDENCE OF SURFACE CORROSION. REPLACED AFT MOUNT AS REQUIRED.
